Last fall, I went to the dermatologist because a redness in my face had slowly developed. The Dr. told me that it looked like I had an allergic reaction and advised me to discontinue using my Lancome makeup and skin care that I'd been using for 10 yrs. & prescribed me Desonide lotion. I changed all of my makeup & skincare to hypoallergenic products and continued to use the Desonide lotion for the past 10 mos. or so as the nurse told me there's really nothing wrong with using it long term. The redness just wasn't going away so I went back to the Dr. He told me it was just sun damage & prescribed me some Metrogel to help with the redness. I stopped using the Desonide and started the Metrogel. With the second application of Metrogel, my face became very red, burned and I developed these little red bumps on my face, mostly on my cheeks. The nurse I spoke with said I was having a reaction to the Metrogel and called in more Desonide for me to take. For the past week, I've used nothing on my face except my hypoallergenic products. I've been taking Benadryl too thinking it may be an allergy. Nothing seems to be helping and I am so upset! My brother is getting married in a month, I'm in the wedding and I look horrible! I'm crying right now. I don't know what to do and my Dermatologist doesn't seem to care too much. HELP!!! :(
It can be due to dermatitis skin or due to rosacea. Avoid the sun and hot weather, spicy foods, alcohol, and hot beverages. Also try to reduce stress as it may precipitate attacks.
Treatment options for rosacea vary from antibiotic creams, antihistaminics, sun screens to laser treatment. You should wear long sleeved cotton clothes and apply sun screen with a minimum spf of 30 atleast half an hour before going out in the sun.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.